# SDR AMTA200600613

- Difficulty date: October 12, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N552TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PRIOR TO TAXI AUTO SPD BRAKE LIGHT ILLUMINATED 27-62-10. REMOVED AND REPLACED AUTO SPEED BRAKE ACTUATOR IAW AMM 27-62-02.  OPERATIONAL CHECKS GOOD.  (M)
